# SDR UALA2011081904427

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 84,238 hours, 13,452 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Filter
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED.  APU FAILED AT DEP TIME.  TROUBLE SHOT PER FAULT DISPLAY.  ACCOMPLISHED BITE CHECK.  FAULT DISPLAY SHOWED "GEN FILTER" FAULT.  REPLACED GENERATOR SCAVENGE FILTER AND LUBE FILTER ASSY'S IAW MM.  APU STARTS AND RUNS NORMAL.
